Top Cited Articles during 2014 by math

The 100 most highly cited papers during 2014 cited by papers in the math archive

Keep in mind that citation counts can never be exact, there is something like a 5% error in most of these numbers. Please do not fret about number 32 versus 33, as this is often not a statistically significant difference. More information about citations in INSPIRE can be found here.

Also note that the counts shown, and used in the rankings, are the counts as of 2016-12-31. Further, the counts shown by the ranking are only the cites satisfying the criteria for that list. Actual citation numbers in the database may change as corrections are made and papers are added, the links will take you to the updated numbers.

Annual and All-time 2014 editions

2014 reports for eprints

  1. 26 citations by math eprints in 2014
  2. 24 citations by math eprints in 2014
  3. 24 citations by math eprints in 2014
  4. 21 citations by math eprints in 2014
  5. 20 citations by math eprints in 2014
    The Quantum Inverse Problem Method. 1 (In Russian)
    L.D. Faddeev, E.K. Sklyanin, L.A. Takhtajan (Steklov Math. Inst., St. Petersburg). 1979. 35 pp.
    Published in Theor.Math.Phys. 40 (1980) 688-706, Teor.Mat.Fiz. 40 (1979) 194-220
    LOMI-P-1-79

  6. 20 citations by math eprints in 2014
    2-D Gravity and random matrices
    P. Di Francesco (Saclay), Paul H. Ginsparg (Los Alamos), Jean Zinn-Justin (Saclay). Jun 1993. 168 pp.
    Published in Phys.Rept. 254 (1995) 1-133
    LA-UR-93-1722, SACLAY-SPH-T-93-061
    DOI: 10.1016/0370-1573(94)00084-G
    e-Print: hep-th/9306153 | PDF

  7. 19 citations by math eprints in 2014
  8. 19 citations by math eprints in 2014
  9. 18 citations by math eprints in 2014
    A Simple Proof of the Positive Energy Theorem
    Edward Witten (Princeton U.). Jan 1981. 37 pp.
    Published in Commun.Math.Phys. 80 (1981) 381
    Print-81-0057 (PRINCETON)
    DOI: 10.1007/BF01208277

  10. 18 citations by math eprints in 2014
    The Quantum method of the inverse problem and the Heisenberg XYZ model
    L.A. Takhtajan, L.D. Faddeev (Steklov Math. Inst., St. Petersburg). 1979.
    Published in Russ.Math.Surveys 34 (1979) no.5, 11-68, Usp.Mat.Nauk 34 (1979) no.5, 13-63

  11. 18 citations by math eprints in 2014
  12. 18 citations by math eprints in 2014
  13. 18 citations by math eprints in 2014
  14. 17 citations by math eprints in 2014
  15. 16 citations by math eprints in 2014
    Lie Superalgebras
    V.G. Kac (MIT, LNS). 1977. 89 pp.
    Published in Adv.Math. 26 (1977) 8-96
    DOI: 10.1016/0001-8708(77)90017-2

  16. 16 citations by math eprints in 2014
  17. 16 citations by math eprints in 2014
  18. 15 citations by math eprints in 2014
    Geometry of 2-D topological field theories
    Boris Dubrovin (SISSA, Trieste). Jul 22, 1994. 204 pp.
    Published in Lect.Notes Math. 1620 (1996) 120-348
    SISSA-89-94-FM
    DOI: 10.1007/BFb0094793
    Conference: C93-06-14.7 Proceedings
    e-Print: hep-th/9407018 | PDF

  19. 15 citations by math eprints in 2014
    The Yang-Mills equations over Riemann surfaces
    M.F. Atiyah (Oxford U.), R. Bott (Harvard U.). 1982. 93 pp.
    Published in Phil.Trans.Roy.Soc.Lond. A308 (1982) 523-615

  20. 15 citations by math eprints in 2014
  21. 15 citations by math eprints in 2014
  22. 15 citations by math eprints in 2014
  23. 15 citations by math eprints in 2014
  24. 15 citations by math eprints in 2014
  25. 14 citations by math eprints in 2014
  26. 14 citations by math eprints in 2014
  27. 14 citations by math eprints in 2014
  28. 14 citations by math eprints in 2014
  29. 14 citations by math eprints in 2014
  30. 14 citations by math eprints in 2014
  31. 14 citations by math eprints in 2014
  32. 13 citations by math eprints in 2014
  33. 13 citations by math eprints in 2014
  34. 13 citations by math eprints in 2014
  35. 13 citations by math eprints in 2014
  36. 12 citations by math eprints in 2014
  37. 12 citations by math eprints in 2014
  38. 12 citations by math eprints in 2014
  39. 12 citations by math eprints in 2014
  40. 12 citations by math eprints in 2014
  41. 12 citations by math eprints in 2014
  42. 12 citations by math eprints in 2014
    The Large N limit of superconformal field theories and supergravity
    Juan Martin Maldacena (Harvard U.). Nov 1997. 21 pp.
    Published in Int.J.Theor.Phys. 38 (1999) 1113-1133, Adv.Theor.Math.Phys. 2 (1998) 231-252
    HUTP-97-A097, HUTP-98-A097
    DOI: 10.1023/A:1026654312961
    e-Print: hep-th/9711200 | PDF

  43. 12 citations by math eprints in 2014
    Bethe ansatz solution of the open XXZ chain with nondiagonal boundary terms
    Rafael I. Nepomechie (Miami U.). Apr 2003. 11 pp.
    Published in J.Phys. A37 (2004) 433-440
    UMTG-240
    DOI: 10.1088/0305-4470/37/2/012
    Prepared for International Workshop on Recent Advances in th Conference: C03-03-25
    e-Print: hep-th/0304092 | PDF

  44. 12 citations by math eprints in 2014
  45. 12 citations by math eprints in 2014
  46. 12 citations by math eprints in 2014
  47. 11 citations by math eprints in 2014
  48. 11 citations by math eprints in 2014
    Calculation Of Norms Of Bethe Wave Functions
    V.E. Korepin (Saclay). 1982. 28 pp.
    Published in Commun.Math.Phys. 86 (1982) 391-418
    DOI: 10.1007/BF01212176

  49. 11 citations by math eprints in 2014
    Factorizing Particles on a Half Line and Root Systems
    I.V. Cherednik (Moscow State U.). 1985.
    Published in Theor.Math.Phys. 61 (1984) 977-983, Teor.Mat.Fiz. 61 (1984) 35-44
    DOI: 10.1007/BF01038545

  50. 11 citations by math eprints in 2014
    Topological quantum field theories
    M. Atiyah. 1989. 12 pp.
    Published in Inst.Hautes Etudes Sci.Publ.Math. 68 (1989) 175-186
    DOI: 10.1007/BF02698547

  51. 11 citations by math eprints in 2014
  52. 11 citations by math eprints in 2014
  53. 11 citations by math eprints in 2014
  54. 11 citations by math eprints in 2014
  55. 11 citations by math eprints in 2014
    Remodeling the B-model
    Vincent Bouchard (Harvard U., Phys. Dept.), Albrecht Klemm (Bonn U.), Marcos Marino (CERN), Sara Pasquetti (Neuchatel U.). Sep 2007. 83 pp.
    Published in Commun.Math.Phys. 287 (2009) 117-178
    BONN-TH-2007-07, CERN-PH-TH-2007-153, NEIP-07-03
    DOI: 10.1007/s00220-008-0620-4
    e-Print: arXiv:0709.1453 [hep-th] | PDF

  56. 11 citations by math eprints in 2014
  57. 11 citations by math eprints in 2014
  58. 10 citations by math eprints in 2014
  59. 10 citations by math eprints in 2014
    The domain of dependence
    Robert P. Geroch. 1970. 3 pp.
    Published in J.Math.Phys. 11 (1970) 437-439
    DOI: 10.1063/1.1665157

  60. 10 citations by math eprints in 2014
  61. 10 citations by math eprints in 2014
    The Planar Approximation. 2.
    C. Itzykson, J.B. Zuber (Saclay). Jun 1979. 27 pp.
    Published in J.Math.Phys. 21 (1980) 411
    SACLAY-DPh-T 79/82
    DOI: 10.1063/1.524438
    Conference: C80-06-02

  62. 10 citations by math eprints in 2014
  63. 10 citations by math eprints in 2014
  64. 10 citations by math eprints in 2014
  65. 10 citations by math eprints in 2014
  66. 10 citations by math eprints in 2014
  67. 10 citations by math eprints in 2014
  68. 10 citations by math eprints in 2014
  69. 10 citations by math eprints in 2014
  70. 10 citations by math eprints in 2014
  71. 10 citations by math eprints in 2014
  72. 10 citations by math eprints in 2014
  73. 10 citations by math eprints in 2014
  74. 10 citations by math eprints in 2014
  75. 10 citations by math eprints in 2014
  76. 10 citations by math eprints in 2014
    Monstrous Moonshine
    J.H. Conway, S.P. Norton (Cambridge U. (main)). 1979. 32 pp.
    Published in Bull.London Math.Soc. 11 (1979) no.3, 308-339
    DOI: 10.1112/blms/11.3.308

  77. 9 citations by math eprints in 2014
  78. 9 citations by math eprints in 2014
    Fractal Structure of 2D Quantum Gravity
    V.G. Knizhnik, Alexander M. Polyakov, A.B. Zamolodchikov (Landau Inst.). Nov 15, 1988. 11 pp.
    Published in Mod.Phys.Lett. A3 (1988) 819
    PRINT-88-0812 (LANDAU)
    DOI: 10.1142/S0217732388000982

  79. 9 citations by math eprints in 2014
  80. 9 citations by math eprints in 2014
  81. 9 citations by math eprints in 2014
  82. 9 citations by math eprints in 2014
  83. 9 citations by math eprints in 2014
  84. 9 citations by math eprints in 2014
  85. 9 citations by math eprints in 2014
    Solitons and Infinite Dimensional Lie Algebras
    Michio Jimbo, Tetsuji Miwa (Kyoto U., RIMS). Mar 1983. 105 pp.
    Published in Publ.Res.Inst.Math.Sci.Kyoto 19 (1983) 943
    RIMS-439
    DOI: 10.2977/prims/1195182017

  86. 9 citations by math eprints in 2014
    Hopf algebras and the quantum Yang-Baxter equation
    V.G. Drinfeld (Kharkov, Inst. Low Temp. Phys.). 1985. 5 pp.
    Published in Sov.Math.Dokl. 32 (1985) 254-258, Dokl.Akad.Nauk Ser.Fiz. 283 (1985) 1060-1064

  87. 9 citations by math eprints in 2014
  88. 9 citations by math eprints in 2014
  89. 9 citations by math eprints in 2014
  90. 9 citations by math eprints in 2014
  91. 9 citations by math eprints in 2014
  92. 9 citations by math eprints in 2014
  93. 9 citations by math eprints in 2014
  94. 9 citations by math eprints in 2014
  95. 9 citations by math eprints in 2014
  96. 9 citations by math eprints in 2014
  97. 9 citations by math eprints in 2014
  98. 9 citations by math eprints in 2014
  99. 9 citations by math eprints in 2014
  100. 9 citations by math eprints in 2014